On a constructive characterization of Sobolev and Besov classes
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 773-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_5_a3,
author = {E. M. Dyn'kin},
title = {On a constructive characterization of {Sobolev} and {Besov} classes},
journal = {Doklady Akademii Nauk},
pages = {773--775},
year = {1977},
volume = {233},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a3/}
}
E. M. Dyn'kin. On a constructive characterization of Sobolev and Besov classes. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 773-775. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a3/